# SDR CALA2017022000423

- Difficulty date: February 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 104,303 hours, 11,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT IN CEILING, JUST AFT OF AFT EMERGENCY EXIT,  LIGHT MOMENTARILY ILLUMINATED AND THEN EXSTINGUISHED DURING EMERGENCY LIGHT TEST.   REMOVED AND REPLACED THE BATTERY PACK IAW WDM 33-51-13,  OPS CHECKED GOOD.
